Asian Journal of Mathematics

Volume 11 (2007)

Number 1

The Baouendi-Treves approximation theorem for continuous vector fields

Pages: 55 – 68

DOI: http://dx.doi.org/10.4310/AJM.2007.v11.n1.a7

Authors

Shiferaw Berhanu

Jorge Hounie

Abstract

This article establishes the Baouendi-Treves approximation theorem for locally integrable structures whose vector fields have continuous coefficients. As a consequence, some uniqueness results are derived.

Keywords

Lowly regular locally integrable systems; Baouendi-Treves approximation theorem; Generic CR submanifolds

2010 Mathematics Subject Classification

Primary 35B30, 35F15, 42B30. Secondary 30E25, 42A38.

Full Text (PDF format)